# SDR AALA202412094724

- Difficulty date: November 12, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 45,633 hours, 19,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGES ON FORWARD ENTRY DOOR AFT FRAME UPPER SIDE DOOR SWITCH TARGET BRACKET AND SPACERS. REMOVED AND REPLACED BRACKET AND SHIM AT FORWARD ENTRY DOOR UPPER AFT FRAME. PER B737 NG SRM 51-40-02.
